2 Weeks Into Accutane.....
First off I'm 20 years old, active, lift weights 4 times a week.
I've been on accutane for 18 days. For months and months I debated if I should even use it. I got the prescription but never got it filled cause I decided against it. A few weeks later my skin got so bad I just said screw it I'll start taking it.
I have tinnitus which is ringing in your ears from being a musician for years. Only 10 days into taking accutane the ringing seemed to get louder. Turns out this is a side effect.
2 days ago 16 days into treatment, I was lifting at the gym and noticed weird pain in my back. I used to have postural back pain but has been relieved for years. The pain is literally in my spine, and also in elbows a little bit.
I know joint pain is a side effect, but only 2 weeks in is ridiculous.
I think this drug is BS and extremely dangerous. For that reason I'm done taking it.
But, I'm already stressing cause I know my face will never get better without it.
I can't believe there is nothing else to cure bad acne than a life threatening drug.